# SDR CALA2015092200789

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 86,307 hours, 18,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD UPPER FUSELAGE, PREVIOUS REPAIR FOR STATION 580 - 630, STRINGERS 15L - 18L, HAS SEVERAL DENTS & TOOLING MARKS.  INSTALLED REPAIR DOUBLERS IAW SRM 53-30 -01 REPAIR 2 FIG 201.  SEE WIP TASK & SUB TASK FOR WORK PERFORMED.  GENERATED DIP FOR CATEGORY B REPAIR INSPECTION REQUIREMENTS 50,000 FLT CYCLES AFTER AIRPLANE DELIVERY & INTERVAL 12,000 FLT CYCLES IAW SRM 53-30-01 REPAIR 2 PAGE 209.
